# SDR UPS01837233

- Difficulty date: October 13, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 (A-PIT) CARGO DOOR SKIN IS DAMAGED AT LOWER AFT CORNER AT STA 330 LONG 32R. CUT OUT CRACKED AREA, NDT VERIFIED NO CRACKS AT CUT OUT, FABRICATED AND INSTALLED FILLER DOUBLER, AND SHIM IAW SRM 52-2-3 FIG 10A.
